MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 18F-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 18F-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Catalog Number 550526
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Infarction, Cerebral (1771)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.No device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.
 
Event or Problem Description
Ppf, sticker sheets, implant records received.Ppf alleges stroke and heart attack.Doi: (b)(6) 2013 - dor: none reported (right hip).Doi: (b)(6) 2005(stem, sleeve, and apex hole eliminator).This pc is for the allegations after first revision of the right hip.See (b)(4) for the first revision.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8983360
Report Number1818910-2019-103830
Device Sequence Number365737
Product Code LPH
UDI-Device Identifier10603295175315
UDI-Public10603295175315
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K934412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2010
Device Catalogue Number550526
Device Lot Number1907988
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2019
Initial Report FDA Received Date09/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;